View Single Post
  #1  
May 13th, 2013, 05:26 PM
eshute's Avatar
eshute eshute is offline
Mega Super Mommy
Join Date: Oct 2012
Location: Pittsburgh, PA
Posts: 2,029
Midwife called me back just now (I was surprised she called me after hours). I called them this morning to give them my BP readings from the weekend because they were higher than she likes. Now I'm going to be on labetalol 100mg twice a day. I know there are a few ladies that have had some BP issues as well and I know I've seen Labetalol mentioned. Any advice or warnings about it? I've never had to take BP medication before and wondered if anyone had any bad side effects or anything.

Kind of disappointed that I've had such an uneventful and healthy pregnancy thus far, and now at 37 weeks I've got to start taking something. I feel really blessed in a way, though, because my weight really put me at a higher risk for everything from the beginning, so I know it could have been a lot worse. But it still stinks.
__________________




Reply With Quote